# SDR AALA202306022839

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 50,272 hours, 25,017 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120400
- Part serial: 199602
- Condition: False Indication
- Location: Zone 200 - Fuse
- Part time: 169 hours, 96 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT LAVATORY SMOKE ALARM IN-FLIGHT YELLOW LEFT-OVER LAVATORY FLASHING. FRONT PANEL INDICATES SMOKE DETECTOR, CHIME SOUNDED. CLEARED ITSELF AFTER APPROXIMATELY 3 MINUTES. REPLACED LAVATORY SMOKE DETECTOR.
